# SDR UALA2011091905041

- Difficulty date: September 19, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 37,769 hours, 15,854 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TAIL CONE COMPARTMENT DAMAGED FROM WING TIP CONTACT OF AIRCRAFT 6664.  TAGGED COCKPIT, DISCONNECTED ELEC SYS COMPONENTS & APU BLEED DUCT SECTION IN PREPARATION FOR TAIL CONE REPLACEMENT.  REPLACED TAIL CONE.
